Iterated integral transforms of Caratheodory functions and their applications to analytic and univalent functions

Authors

  • K. O. Babalola
  • T. O. Opoola

DOI:

https://doi.org/10.5556/j.tkjm.37.2006.149

Abstract

In this paper we develop and study some integral transforms of Caratheodory functions. We apply the transforms to study certain other classes of analytic and univalent functions both to obtain new results and provide new proofs of some known ones.

Author Biographies

K. O. Babalola

Department of Mathematics, V.O.C. College, Tuticorin-628008, Tamilnadu, India.

T. O. Opoola

Department of Mathematics, V.O.C. College, Tuticorin-628008, Tamilnadu, India.

Downloads

Published

2006-12-31

How to Cite

Babalola, K. O., & Opoola, T. O. . (2006). Iterated integral transforms of Caratheodory functions and their applications to analytic and univalent functions. Tamkang Journal of Mathematics, 37(4), 355-366. https://doi.org/10.5556/j.tkjm.37.2006.149

Issue

Section

Papers